# SDR A6WA202012087452

- Difficulty date: December 2, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 45,892 hours, 44,416 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 601R35031
- Condition: Corroded
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T CAP CORRODED BEYOND LIMITS AT FS 621 TO FS 559+112 LBL 27.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED TCAP AT FS 559+112 TO FS 621, IAW CRJ SRM 51-42-21 AND BOMBARDIER DWG 601R35031.
